# SDR UIEA2019040403781

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 104,596 hours, 20,334 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7300 · Engine Fuel and Control
- Part: Socket
- Condition: Failed
- Location: Switch Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING #1 ENG START, ENG VALVE INDICATION LIGHT DID NOT CYCLE ON THEN OFF. #1 ENG WAS SHUT DOWN AND ENG VALVE LIGHT DID NOT CYCLE.( DEFERRED #1 ENG VALVE INDICATION PER MEL 73-21-03-01, MDDR 109604 CAT C DDG PROCEDURE C/W.   LP 1050175 - REMOVED AND REPLACED LH ENG VALVE KORRY SW LIGHT BASE ASSY. OPS CK GOOD IAW SWPM 20-84-18. THIS ACTION CLEARS DMI 109604. MCC NOTIFIED AND 2 PLACARDS REMOVED.  )
